Show simple item record

AuthorDall'Acqua, Annadc.contributor.author
AuthorHornung, Peterdc.contributor.author
Date of accession2019-12-11T14:14:39Zdc.date.accessioned
Available in OPARU since2019-12-11T14:14:39Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordnonlinear elasticitydc.subject
Keywordplate theorydc.subject
Keywordisometric immersionsdc.subject
KeywordMOBIUS STRIPdc.subject
KeywordREGULARITYdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
Dewey Decimal GroupDDC 530 / Physicsdc.subject.ddc
TitleGlobal structure of the singular set of energy minimising bendingsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1088/0951-7715/28/11/3821dc.identifier.doiExternal
Source - Title of sourceNonlinearitysource.title
Source - Place of publicationIOP Publishingsource.publisher
Source - Volume28source.volume
Source - Issue11source.issue
Source - Year2015source.year
Source - From page3821source.fromPage
Source - To page3844source.toPage
Source - ISSN0951-7715source.identifier.issn
Source - eISSN1361-6544source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000366670600006uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record